Open Access
Translator Disclaimer
October 2002 The Abelian sandpile model on an infinite tree
Christian Maes, Frank Redig, Ellen Saada
Ann. Probab. 30(4): 2081-2107 (October 2002). DOI: 10.1214/aop/1039548382

Abstract

We consider the standard Abelian sandpile process on the Bethe lattice. We show the existence of the thermodynamic limit for the finite volume stationary measures and the existence of a unique infinite volume Markov process exhibiting features of self-organized criticality.

Citation

Download Citation

Christian Maes. Frank Redig. Ellen Saada. "The Abelian sandpile model on an infinite tree." Ann. Probab. 30 (4) 2081 - 2107, October 2002. https://doi.org/10.1214/aop/1039548382

Information

Published: October 2002
First available in Project Euclid: 10 December 2002

zbMATH: 1013.60075
MathSciNet: MR1944016
Digital Object Identifier: 10.1214/aop/1039548382

Subjects:
Primary: 82C22
Secondary: 60K35

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.30 • No. 4 • October 2002
Back to Top